R. Azaïs, A. Gégout-petit, and J. Saracco, Optimal quantization applied to sliced inverse regression, Journal of Statistical Planning and Inference, vol.142, issue.2, pp.481-492, 2012.
DOI : 10.1016/j.jspi.2011.08.006

V. Bally, G. Pagès, and J. Printems, A QUANTIZATION TREE METHOD FOR PRICING AND HEDGING MULTIDIMENSIONAL AMERICAN OPTIONS, Mathematical Finance, vol.26, issue.2, pp.119-168, 2005.
DOI : 10.1287/moor.

URL : https://hal.archives-ouvertes.fr/hal-00101786

P. K. Bhattacharya and A. K. Gangopadhyay, Kernel and Nearest-Neighbor Estimation of a Conditional Quantile, The Annals of Statistics, vol.18, issue.3, pp.1400-1415, 1990.
DOI : 10.1214/aos/1176347757

I. Charlier, D. Paindaveine, and J. Saracco, Conditional quantile estimator based on optimal quantization: from theory to practice, 2014.

J. Fan, T. Hu, and Y. Truong, Robust nonparametric function estimation, Scandinavian Journal of Statistics, vol.21, issue.4, pp.433-446, 1994.

T. S. Ferguson, A Course in Large Sample Theory, 1996.

A. Fischer, Quantization and clustering with Bregman divergences, Journal of Multivariate Analysis, vol.101, issue.9, pp.2207-2221, 2010.
DOI : 10.1016/j.jmva.2010.05.008

A. Fischer, Deux méthodes d'apprentissage non supervisé : synthèse sur la méthode des centres mobiles et présentation des courbes principales, J. Soc. Fr. Stat, vol.155, issue.2, pp.2-35, 2014.

A. Gannoun, S. Girard, C. Guinot, and J. Saracco, Reference curves based on non-parametric quantile regression, Statistics in Medicine, vol.VIII, issue.20, pp.3119-3135, 2002.
DOI : 10.1002/sim.1226

S. Graf and H. Luschgy, Foundations of quantization for probability distributions, Lecture Notes in Mathematics, vol.1730, 2000.
DOI : 10.1007/BFb0103945

P. Heagerty and M. Pepe, Semiparametric estimation of regression quantiles with application to standardizing weight for height and age in US children, Journal of the Royal Statistical Society: Series C (Applied Statistics), vol.48, issue.4, pp.533-551, 1999.
DOI : 10.1111/1467-9876.00170

R. Koenker, G. Bassett, and J. , Regression Quantiles, Econometrica, vol.46, issue.1, pp.33-50, 1978.
DOI : 10.2307/1913643

G. Pagès, A space quantization method for numerical integration, Journal of Computational and Applied Mathematics, vol.89, issue.1, pp.1-38, 1998.
DOI : 10.1016/S0377-0427(97)00190-8

G. Pagès, H. Pham, and J. Printems, AN OPTIMAL MARKOVIAN QUANTIZATION ALGORITHM FOR MULTI-DIMENSIONAL STOCHASTIC CONTROL PROBLEMS, Stochastics and Dynamics, vol.04, issue.04, pp.501-545, 2004.
DOI : 10.1142/S0219493704001231

G. Pagès, H. Pham, and J. Printems, Optimal Quantization Methods and Applications to Numerical Problems in Finance, Handbook of computational and numerical methods in finance, pp.253-297, 2004.
DOI : 10.1007/978-0-8176-8180-7_7

G. Pagès and J. Printems, Optimal quadratic quantization for numerics: the Gaussian case, Monte Carlo Methods and Applications, vol.9, issue.2, pp.135-165, 2003.
DOI : 10.1515/156939603322663321

K. Yu and M. C. Jones, Local Linear Quantile Regression, Journal of the American Statistical Association, vol.25, issue.441, pp.228-237, 1998.
DOI : 10.1080/01621459.1998.10474104

K. Yu, Z. Lu, and J. Stander, Quantile regression: applications and current research areas, Journal of the Royal Statistical Society: Series D (The Statistician), vol.93, issue.3, pp.331-350, 2003.
DOI : 10.1016/S0167-7152(01)00124-9

P. L. Zador, Development and evaluation of procedures for quantizing multivariate distributions, ProQuest LLC, 1964.